Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Blisters on the corner of the mouth. Took acyclovir for herpes. Do I have HIV?

i have seen some bubbles on my lips[only one side] doc[skin specialist said that its called herpes .....and i took acyclovir ointment usp 5% w/w and herpesafe 400 dt tablet..........dazit m tablet...... so doc i am afraid....... no fever ,no headache ,no wait loss[present wait is 63]age 24...hight 5 2 ....... doc please say something.......i am afraid.......should i have hiv?or not?
Asked On : Sat, 5 Jan 2013
Answers:  1 Views:  210
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
HIV AIDS Specialist 's  Response
Welcome to HCM.

Herpes simplex infection around mouth can occur to anybody. It is not necessarily a sexually transmitted infection. It is a self limiting disease and you will be alright within a week or so. Recurrence of the lesion once in a while is possible.
It is not related to HIV. If it does not heal after a month, then there may be a possibility of immuno-suppression.
If you have a risky sex behavior, then you can have a HIV screening test. Otherwise you need not worry at all.
Get well soon.
Dr S.Murugan
Answered: Sun, 6 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor